# SDR REXA2016040800600

- Difficulty date: April 8, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESS BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS INDICATION NOTED AT INBD LOWER CORNER, APPROX .200" IN LENGTH 90% FSH.  FAILED NDT INSPECTION.  CONTINUATION CARD 8783615 OP 76.  REPAIRED REAR PRESS BULKHEAD AT THE LINTEL ATTACHMENT FITTING IAW REO 601R-53-61-1230, REF F DATED 10 31 11.  LEAK CHECKED GOOD.
